# SDR 2001FA0000317

- Difficulty date: August 14, 2001
- Submitted: September 20, 2001
- Operation: General aviation
- Aircraft: N403GC
- Make and model: Cessna 402B
- Aircraft serial: 402B0305
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Pin
- Part number: B4459
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3AF32C87N1R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SHOWS RELEVENT INDICATION.
